# SDR CA101005003

- Difficulty date: April 3, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: 3013602
- Condition: Missing
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FROM ACFT ON APRIL 03, 2010 DUE TO PROPELLER STRIKE & SUDDEN STOPPAGE INCIDENT.  DURING DISASSEMBLY OF THE COMPRESSOR STACK, THE 2ND STAGE COMPRESSOR DISK WAS NOTED WITH MISSING QTY 1 COMPRESSOR BLADE (NOT INSTALLED AT PREVIOUS BUILD) .  THE ENGINE WAS PREVIOUSLY O/H IN DECEMBER 20, 2006.
